# SDR HEEA0010277

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT SQUAK IDENT 6033. PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT NOT RECEIVING AT ALL.  REPLACED V101 CAVITY TUBE P/N C2080A.  REPAIRED, ADJUSTED POWER OUT, PULSE WIDTH AND FREQUENCY.  BENCH CHECK GOOD.
